標題: Stability and chaotic dynamics of a rate gyro with feedback control
作者: Ge, ZM
Chen, HH
交大名義發表
機械工程學系
National Chiao Tung University
Department of Mechanical Engineering
關鍵字: stability;chaotic dynamic;rate gyro;Liapunov direct method;Melnikov method
公開日期: 1-八月-1997
摘要: An analysis is presented of a single-axis rate gyro subjected to linear feedback control mounted on a space vehicle that is spinning with uncertain angular velocity w(Z)(t) about its spin of the gyro. The stability of the nonlinear nonautonomous system is investigated by Liapunov stability and instability theorems. Bs the electrical Dime constant is much smaller than the mechanical time constant, the full singularly perturbed system is obtained. We study the stability of the system by forming a Liapunov function candidate as a linear combination of the Liapunov functions for the reduced and boundary-layer systems. When the perturbation near angular velocity w(Z)(t) of the space vehicle is harmonic, the feedback control system reduces to a planar system of parametrical excitation by the singular perturbation theory. Using the Melnikov technique, we can give criteria for the existence of chaos in the gyro motion. The numerical results, in which the existence of chaos is demonstrated, are presented in the form of phase plane, Poincare maps, bifurcation diagrams and Lyapunov exponents.
URI: http://hdl.handle.net/11536/420
ISSN: 0021-4922
期刊: JAPANESE JOURNAL OF APPLIED PHYSICS PART 1-REGULAR PAPERS SHORT NOTES & REVIEW PAPERS
Volume: 36
Issue: 8
起始頁: 5373
結束頁: 5381
顯示於類別:期刊論文


文件中的檔案:

  1. A1997XW34300070.pdf